MathSciNet Relay Station
MathSciNet bibliographic data
MR2301041 (2008c:14061) 14L15 (14K15 14L05)
Bondarko, M. V. Classification of finite group schemes over rings of integral complete discrete valuation fields, tangent space and semi-stable reduction of abelian varieties. (Russian) Algebra i Analiz 18 (2006), no. 5, 72--98; translation in St. Petersburg Math. J. 18 (2007), no. 5, 737–755
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement